BIROn - Birkbeck Institutional Research Online

    A note on super exogeneity in linear regression models

    Psaradakis, Zacharias (1999) A note on super exogeneity in linear regression models. Econometric Reviews 18 (3), pp. 331-336. ISSN 0747-4938.

    Full text not available from this repository.


    This note considers how hypotheses of invariance and super exogeneity may be formulated and tested in elliptical linear regression models. It is demonstrated that for jointly elliptical random variables super exogeneity will only hold under normality.


    Item Type: Article
    Depositing User: Sarah Hall
    Date Deposited: 21 Jul 2020 14:32
    Last Modified: 21 Jul 2020 14:32


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item